Research ArticleOpen accessIn the abstractA Toolkit Approach for Carbon Capture and Storage in Offshore Depleted Gas FieldRaj Deo Tewari, Tan Chee Phuat, Mohd Faizal SedaralitAmerican Journal of Environmental Sciences, Vol. 19, Issue 1 · 17 May 2023 · 6,196 accessesView PDFCite
182 results for “modeling and simulation”
Set a search alertResearch ArticleOpen accessIn the abstractMultivariate Option Pricing with Gaussian Mixture Distributions and Mixed CopulasJimbo Henri Claver, Tatanfack Emerson, Shu FelixJournal of Mathematics and Statistics, Vol. 19, Issue 1 · 3 Apr 2023 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractPersian Curve Versus Monte Carlo MethodAbdolrasoul Ranjbaran, Mohammad Ranjbaran, Fatema RanjbaranInternational Journal of Structural Glass and Advanced Materials Research, Vol. 5, Issue 1 · 6 Jul 2021 · 8,300 accessesView PDFCite
Research ArticleOpen accessIn the abstractMulti-Criteria Trust Establishment for Multi-Agent Systems Based on Fuzzy LogicAbdullah Aref, Eman OmarJournal of Computer Science, Vol. 16, Issue 11 · 4 Nov 2020 · 6,828 accessesView PDFCite
Research ArticleOpen accessIn the abstractShore Line Mathematical Modelling and Integrated Groundwater Potentiality Study in the Northern Coast Mediterranean Sea, EgyptRasha El GoharyAmerican Journal of Engineering and Applied Sciences, Vol. 13, Issue 2 · 14 May 2020 · 6,422 accessesView PDFCite
Research ArticleOpen accessIn the abstractLandslide Susceptibility Analysis Using Numerical and Neural Network, Near Kedarnath, Uttarakhand, IndiaVinay Kumar Singh, Tariq Anwar Ansari, Vikram Vishal, T.N. SinghAmerican Journal of Environmental Sciences, Vol. 16, Issue 1 · 9 Mar 2020 · 7,772 accessesView PDFCite
Special issueAnalytics Modelling, Simulation, and ApplicationsCurrent Research in Bioinformatics · 7 Oct 2019
Special issueAdvanced Manufacturing and MaterialsJournal of Aircraft and Spacecraft Technology · 25 May 2019
Research ArticleOpen accessIn the abstractThe Dual Exponentiated Weibull ModelMona Mustafa ElbielyJournal of Mathematics and Statistics, Vol. 15, Issue 1 · 29 Jun 2019 · 6,511 accessesView PDFCite
Research ArticleOpen accessIn the abstractA New Extension of the Burr Type XII DistributionMohamed K.A. RefaieJournal of Mathematics and Statistics, Vol. 14, Issue 1 · 3 Jan 2019 · 6,744 accessesView PDFCite